Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mariahsloverboy

Blotchy skin!

Recommended Posts

Hey everyone

I have a big problem where my skin is very blotchy right now, I stopped using bp a few days ago but I cant see any improvement. Should I stop using mousturizer as well? Like just rinse my face with water every monring/night? Pleeease help, it looks terrible. And not using bp, im getting new pimples so Im desperate for my skin to go back to normal tone/texture again, cuz its reddish and bumpy ](*,)

Share this post


Link to post
Share on other sites

You should try a combination of Mandelic Acid and BP. Use one during the day and the other at night. But for me personally I use CARLEY'S CLEAR AND SMOOTH and Mandelic Acid at the same time. I havent broken out once since useing Carleys and the mandelic is speeding up the scar process. Thats what I do.

Share this post


Link to post
Share on other sites

No I can't use bp, its the thing thats making it worse. Im in australia and im pretty sure we dont have proactiv, or alot of the things that people suggest on here. Just the common brands products like neutrogena, avon, olay etc

Share this post


Link to post
Share on other sites

well when i had really bad acne

what worked for me was prescription medication

ask your doctor for

benzamycin

stievamycin

tetracycline

Share this post


Link to post
Share on other sites

I dont have the problem with acne anymore. As long as I use BP at night I dont get a pimple. But the problem I have is that my skin is red and looks rashy. Towards my cheekbones it looks more natural which is a yellowish colour but my forehead and t-zone look red. I get this problem sometimes but I dont usually worry about it, but this time its worse and has stayed for about a week now sad.gif:-#

Share this post


Link to post
Share on other sites

do a google search on allergic contact dermatitis find both pics and info just to double check that you haven't given yourself an actual rash. Red and bumpy sounds just like dermatitis. If you think this might be your problem then you need to use a hydrocortisone cream fo the next few days and steer clear of bp.

Share this post


Link to post
Share on other sites

read the label...if it is acceptable...keep away from your "mucus membranes" aka nostrils. If it isn't ok on the face you can pick a hydrocortisone cream for the face up from a drug store pretty cheap. But before you bother with all this really check out whether you think you present the symptoms.

http://www.aad.org/pamphlets/allergic.html

http://www.dermnetnz.org/index.html

Share this post


Link to post
Share on other sites

Thanks for your advice, I put the cream on last night after using a cleanser and I woke up with A+ skin! Too bad its blotchy again, do you think i I should use it morning and night? Or maybe ill just try it out and see how I go

Share this post


Link to post
Share on other sites

If you are allergic to bp then no more bp for you! I would subsitute a sa acid gel instead....but it is up to you.

To ensure that it is the bp that has been causing your problems...patch test on your inside elbow or behind your ear...leave for 24 hours and review for a reaction. You can do this with your cleanser and moisturiser over a number of days to isolate what the problem is. people can be allergic to anything but some of the common ones (aside from bp) are: sodium lauryl sufate, lanolin, salicyclic acid, diazodinal (sp) urea, fragrance, PABA in sunscreen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×